# SDR DALA2023121410268

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,184 hours, 20,615 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 SEAT TRACK FOUND CORROSION AT STA1219-STA1307 LBL 88.5, CORRECTIVE ACTION: THE CORROSION ON SEAT TRACK REMOVED AND MEASURED DEPTH OF CLEANUP IN BOTTOM OF TRACK IS 0.039", FOUND OUT OF LIMIT AS PER B767-300 SRM 53-00-52-1A-1 FIG 101 REV 121.00 -APR-25-2023, THE SEAT TRACK REPAIRED FROM STA1230 TO STA1296 AS PER B767-300 SRM 53-00-52 (0107736)
